# SDR FDEA202211012707

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,600 hours, 21,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0400
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

EMER LT BAT 1 LO DISPLAYS ON TEST.   REMOVED AND REPLACED EMERGENCY LT POWER SUPPLY  REF 33-51-01-4. OPS NORMAL. OK   FOR SVC.
